# SDR GAIA01179ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, DISCOVERED STRINGERS ABOVE AND BELOW NR 3 ENGINE PRECOOLER EXHAUST DUCT WERE CRACKED AT BS 1273 STRINGER 10R AND 11R.  ACCOMPLISHED STRINGER REPAIRS BS 1273 STRINGER 10R AND 11R IAW SRM 53-10-3 FIG 2.  (M)
